# SDR R61A2024091900415

- Difficulty date: August 27, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 40,971 hours, 31,385 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM RIVET AT FR84 AS MARKED. PERFORMED ''L'' ANGLE REPAIR ON FLOOR CROSSBEAM FRAME 84 REFER ETD2024-170-023309. RESTORED SURFACE PROTECTION, BONDERITE (PO:310977) REF EMB SRM 51-23-04, PRIMER (PO:318116) REF EMB SRM 51-23-05, TOP COAT (WHITE, PO:321280) REF EMB SRM 51-23-06, CIC (PO:321253) REF EMB CPM 51-25-00
